# SDR SWAA2020031242396

- Difficulty date: February 25, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D, R.B.L. 22, W.L. 155.         REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL22 AREAS: 1.2"X0.8"; 1"X0.7"; 0.8"X0.6" AND 1.4"X0.8" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4.A.(3) FIG 103 DETAIL D. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS500A-500D RBL 22, FABRICATED FROM EXTRUSION BAC 1496-444 #7075T6 LOT #1426040-1 IAW SRM 51-40-02 AND DWG 143A7500 REV A 89008U 05MAR20
